# SDR CALA2017051901460

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 70,327 hours, 14,638 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ON CLIMB SURGED PLUS/MINUS 10 PERCENT N1. ACTIONED FIM 85-32-00-815-826-R06 NO FAULT FOUND ,TEST 3 ACTIONED OK. REF ITEM 4565525 EEC, BVCU BITE SHOWS NO FAULT ,REF FIM 71-05-00-815-824 EGT 804 FOR 7 SECS NO FURTHER ACTION NECESSARY A/C OK FOR SVC.
